# SDR 97FDEA00041

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516348
- Condition: Corrosion
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0515 005 CORROSION (C53-111-01) UNDER NUTPLATE AT BS 1148, RBL 1, WL 200.  *S/D*  CORROSION WAS FOUND TO BE OUT OF LIMITS.  REPAIRED FLOORBEAM AT BS 1148, WL 200, RBL 1 PER FED-EX SRM 53-10-1 AND SRM 53-10-8.
